# SDR MALA965236

- Difficulty date: December 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N159MC
- Make and model: Swrngn SA227AC
- Aircraft serial: AC728B
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Rt Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, MAINTENANCE FOUND A CRACK IN RT FLAP SKIN S/N RPL 1688.  CRACK IS APPROXIMATELY 1 INCH IN LENGTH.  COMPLETED REPAIR TO FLAP IAW FAIRCHILD SRM 57-90-60 PAGES 19-21.  (M)
